... however this past
Depression - I have been on my antidepressants for almost a month now. Last week I felt so good?
Added 11 Mar 2013:
Most of my meds had just been increased. This is what I'm on: Seroquel-200mg, Lamctal-25mg, Remeron-45mg, and Klonopin-1mg twice a day. I just don't understand why last week I felt so much better then this week I feel so sad.
Hi, it can be a bit rocky when starting out. As the other guys have said, it is 'normal', to be expected. I remember when i first started taking Seroquel, it took 2-3 months to stabilise fully (of course it may not be so long for you, everyone is different). I was taking it alongside 2 other antidepressants. Your body needs time to adjust, but you can look forward knowing you should soon be experiencing a better quality of life.
melbell2105, I agree with the other's. Unfortunately, we want instant results. I know I did. My Psychiatrist kept telling me to be patient, and he would gradually up the dosage on my meds. But when your going through a family crisis, and you're depressed, and stressed, you want it to kick in Now. I'm on the same meds you are on, except the Seroquil. I am taking Pristiq for Depression. I've always been happy with Pristiq. It's not for everyone, but works for me. But I was still having major mood swings, that not only affected me, but my family. My Dr. put me on Lamictal, starting out at 25mg. I'm not going to lie, I really felt nothing at first, but he slowly titrated my dose up, and I noticed a major difference. It has helped me more than I can explain. I'm on a high dose. 300mg, but that's what works for me. I also don't know how much Klonopin you're takking, which the dosage might need to be raised a little.
But it's been a lifesaver for my anxiety/Panic attacks. You obviously need to speak with your Dr. and just tell him how you're feeling. It's intimmidating at first, to just come out and tell you're Dr. what's really going on, but that's the only way you'll get help, and get him to listen. I sympathize with you so much, and I pray you find something that will work for you. Or the right dosage, of what you're already on. Good luck, hon, and many blessings. Ruthie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will the effectiveness of my antidepressants change if I take it at night instead of in the morning?
Posted 14 Apr 2017 • 2 answers
Posted 3 May 2017 • 1 answer
Posted 28 May 2017 • 2 answers
Posted 5 Jun 2017 • 0 answers
Posted 12 Jun 2017 • 0 answers